Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 88, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Oct 31, 2015, 11:35 AM CDT for Rapides Parish, Louisiana. It took effect at Nov 1, 2015, 6:16 AM CST. It was in force for 15 days.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2015, 11:35 AM CDT (16:35 UTC)
- In effect from
- Nov 1, 2015, 6:16 AM CST
- Expired
- Nov 16, 2015, 9:52 AM CST
- In force
- 15 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 42 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1).
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 31, 10:30 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 31, 10:30 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CDT SAT OCT 31 2015
.UPDATE...
COORDINATED WITH SPC TO EXTEND TORNADO WATCH 526 FOR LOWER
PORTIONS OF SOUTHEAST TEXAS UNTIL NOON. TORNADO WATCH 527 WILL
CONTINUE FOR PORTIONS OF UPPER SOUTHEAST TEXAS AND LOUISIANA
THROUGH 2 PM. WARM FRONT IS LOCATED FROM ROUGHLY SOUTHEAST
LOUISIANA/SOUTHWEST MISSISSIPPI BORDER TO NEAR FORT POLK...WITH A
SURFACE WAVE AT THE TAIL END OF THE WARM FRONT NEAR FORT POLK. THE
SURFACE WAVE WILL CONTINUE TO MOVE EAST ALONG THE WARM
FRONT...WITH THE POSSIBILITY OF STRAIGHT LINE WIND DAMAGE ALONG
WITH SQUALL LINE SOUTH OF THE SURFACE WAVE...WITH ISOLATED SPIN-
UPS. HELICITY VALUES RANGE FROM 450 M2/S2 TO 550 M2/S2 FROM 0-1 KM
AND 0-3 KM RESPECTIVELY. ALSO...EXPECTED DEVELOPING CELLS AHEAD OF
THE LINE COULD ALSO BRIEFLY PRODUCE BRIEF SPIN-UPS.
MEANWHILE...SECONDARY WAVE WILL BE MOVING OUT OF HOUSTON'S AREA
INTO LOWER SOUTHEAST TEXAS FOR THE REMAINDER OF THE MORNING.
ALSO...PROBABILITY OF FLASH FLOODING WILL CONTINUE THROUGH THE
AFTERNOON. PRECIPITABLE WATER ON THE 31/12Z UPPER AIR SOUNDING WAS
OVER 2.3 INCHES...WHICH IS WELL OVER TWICE THE STANDARD DEVIATION
FOR THIS TIME OF YEAR. WE HAVE RECEIVED RELIABLE RAINFALL REPORTS
OF OVER 10 INCHES FOR PORTIONS OF JASPER AND HARDIN COUNTIES SINCE
THE OVERNIGHT.
RUA
&&
.PREV DISCUSSION... /ISSUED 749 AM CDT SAT OCT 31 2015/
DISCUSSION...
FOR THE 12Z TAF PACKAGE.
AVIATION...
MOST CONVECTION HAS LIFTED NORTH OF THE COASTAL TERMINALS...WITH
KAEX LOOKING TO BE UNDER THE GUN FOR THE NEXT SEVERAL HRS. TIMING
OF ACTIVITY AT THE COASTAL SITES WAS BASED ON A BLEND OF LATEST
GUIDANCE...AND REPRESENTED A BEST EFFORT TO NARROW DOWN THE TIME
PERIOD OF MOST LIKELY IMPACTS.
13
PREV DISCUSSION... /ISSUED 540 AM CDT SAT OCT 31 2015/
DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.
AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.
INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.
CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION. A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.
RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.
REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.
13
MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 67 73 58 / 100 60 60 40
LCH 79 69 76 61 / 100 60 40 20
LFT 80 70 74 61 / 100 90 80 30
BPT 79 68 76 61 / 100 40 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
041>045-052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
074.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
216-259>262.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ430-432-435.
&&
PUBLIC...07Hazardous weather outlook, Oct 31, 5:54 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
In the hours before
Local storm report, Oct 31, 10:56 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM FLASH FLOOD LEESVILLE 31.14N 93.27W
10/31/2015 VERNON LA PUBLIC
PUBLIC POSTED VIDEO OF FLOODING OFF HWY 467
&&
TWHSpecial weather statement, Oct 31, 11:01 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 AM CDT SAT OCT 31 2015
LAZ028-029-031>033-041>045-052-053-311700-
JEFFERSON DAVIS LA-EVANGELINE LA-RAPIDES LA-ST. LANDRY LA-ALLEN LA-
ACADIA LA-CALCASIEU LA-AVOYELLES LA-IBERIA LA-UPPER ST. MARTIN LA-
VERMILION LA-LAFAYETTE LA-
1101 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VERMILION...
NORTHWESTERN ST. MARTIN...SOUTHEASTERN ALLEN...NORTHERN IBERIA...
EASTERN JEFFERSON DAVIS...SOUTHEASTERN RAPIDES...EVANGELINE...ST.
LANDRY...EASTERN CALCASIEU...AVOYELLES...ACADIA AND LAFAYETTE
PARISHES UNTIL NOON CDT...
AT 1101 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LECOMPTE TO NEAR
CROWLEY...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...OPELOUSAS...CROWLEY...EUNICE...JENNINGS...SCOTT...BREAUX
BRIDGE...RAYNE...CARENCRO...VILLE PLATTE...ST. MARTINVILLE...
MARKSVILLE...CHURCH POINT...BUNKIE...MAMOU...WELSH...SIMMESPORT...
BASILE...IOTA AND KROTZ SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3123 9179 3122 9175 3121 9174 3103 9174
3098 9180 3087 9180 3086 9182 3072 9174
3010 9175 3014 9294 3061 9268 3119 9240
3125 9199 3122 9198 3125 9195 3122 9194
3126 9194 3127 9186
TIME...MOT...LOC 1601Z 270DEG 46KT 3115 9238 3025 9238
06Local storm report, Oct 31, 11:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND DMG 3 ENE MAGNOLIA SPRINGS 30.75N 93.98W
10/31/2015 JASPER TX PUBLIC
PUBLIC POSTED PHOTOS OF TREES DOWN ON HWY 252. TIME
ESTIMATED FROM RADAR.
&&
TWHSpecial weather statement, Oct 31, 11:07 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1107 AM CDT SAT OCT 31 2015
LAZ041-073-074-311645-
WEST CAMERON LA-EAST CAMERON LA-CALCASIEU LA-
1107 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...NORTHWESTERN
VERMILION...SOUTHWESTERN JEFFERSON DAVIS...SOUTHERN CALCASIEU
PARISHES IN SOUTHWESTERN LOUISIANA AND SOUTHEASTERN ORANGE COUNTIES
UNTIL 1145 AM CDT...
AT 1107 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF LOWRY TO
NEAR JOHNSONS BAYOU...AND MOVING SOUTHEAST AT 130 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...CAMERON...ROCKEFELLER WILDLIFE RANGE...SABINE NATIONAL
WILDLIFE...LAKE CHARLES REGIONAL AIRPORT...JOHNSONS BAYOU...LACASSINE
NATIONAL WILDLIFE REFUGE...HAYES...GRAND CHENIER...GRAND LAKE...
KLONDIKE...GIBBSTOWN...HOLMWOOD...HOLLY BEACH...HACKETTS CORNER...
HEBERTS MARINA...LOWRY...CREOLE...HACKBERRY AND SWEET LAKE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2976 9309 2977 9334 2980 9333 2976 9335
2975 9368 2969 9383 2980 9391 2985 9379
2995 9376 2999 9378 3006 9372 3006 9370
3008 9373 3011 9371 3015 9294 3008 9289
3008 9300 3004 9300 3004 9262 2958 9262
TIME...MOT...LOC 1607Z 323DEG 111KT 2989 9281 2980 9374
06Local storm report, Oct 31, 11:28 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1128 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD SILSBEE 30.34N 94.18W
10/31/2015 HARDIN TX FIRE DEPT/RESCUE
SILSBEE VFD CONDUCTING WATER RESCUE ON HWY 327
&&
TWHLocal storm report, Oct 31, 11:31 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1131 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD LEESVILLE 31.14N 93.27W
10/31/2015 VERNON LA LAW ENFORCEMENT
VERNON PARISH SHERIFF POSTED PHOTO OF FLOODING BY WALMART
&&
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:45 PM CDT | Gale Warning | LCH | 9 hr | |
| Oct 30, 9:45 PM CDT | Small Craft Advisory | LCH | 18 hr | |
| Oct 31, 6:14 AM CDT | River Flood Warning | LCH | Calcasieu | 10 days |
| Oct 31, 6:43 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Oct 31, 7:00 AM CDT | Flash Flood Warning | LCH | Beauregard | 6 hr |
| Oct 31, 7:16 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 44 min |
| Oct 31, 7:24 AM CDT | Flash Flood Warning | LCH | Vernon | 5 hr |
| Oct 31, 7:28 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 17 min |
| Oct 31, 8:12 AM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 5 hr |
| Oct 31, 8:15 AM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Oct 31, 8:20 AM CDT | Special Weather Statement | LCH | Vernon | 40 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 14 days |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Calcasieu | 15 days |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Vernon | 5 days |
| Oct 31, 8:46 AM CDT | Tornado Warning | LCH | Rapides, Vernon | 44 min |
| Oct 31, 8:47 AM CDT | Tornado Warning | LCH | Beauregard | 28 min |
| Oct 31, 9:11 AM CDT | Tornado Warning | LCH | Vernon | 49 min |
| Oct 31, 9:18 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 27 min |
| Oct 31, 9:29 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Oct 31, 9:48 AM CDT | Special Weather Statement | LCH | Beauregard | 42 min |
| Oct 31, 9:55 AM CDT | Special Weather Statement | LCH | Vernon | 50 min |
| Oct 31, 10:00 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 30 min |
| Oct 31, 10:23 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 37 min |
| Oct 31, 10:28 AM CDT | Tornado Warning | LCH | Rapides | 22 min |
| Oct 31, 10:53 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 67 min |
| Oct 31, 11:00 AM CDT | Flash Flood Warning | LCH | Rapides | 90 min |
| Oct 31, 11:01 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry | 59 min |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 88 min |
| Oct 31, 11:07 AM CDT | Special Weather Statement | LCH | Cameron | 38 min |
| Oct 31, 11:35 AM CDT | River Flood Warning | LCH | Beauregard | 5 days |
| Oct 31, 11:59 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 46 min |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Rapides, Vernon | 6 hr |
| Oct 31, 12:55 PM CDT | Special Weather Statement | LCH | Saint Martin | 35 min |
| Oct 31, 1:03 PM CDT | Special Marine Warning | LCH | 27 min | |
| Oct 31, 1:35 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron, Jefferson Davis | 115 min |
| Oct 31, 2:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Oct 31, 2:09 PM CDT | Special Marine Warning | LCH | 36 min | |
| Oct 31, 2:17 PM CDT | Special Marine Warning | LCH | 43 min | |
| Oct 31, 2:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Oct 31, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Oct 31, 5:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Oct 31, 6:09 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis, Rapides, Vernon | 24 hr |
| Oct 31, 3:24 AM CDT | Areal Flood Advisory | LCH | Hardin, Tyler | 3 hr |
| Oct 31, 3:54 AM CDT | Special Weather Statement | LCH | Hardin | 51 min |
| Oct 31, 4:32 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 43 min |
| Oct 31, 4:51 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 31, 5:12 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper | 48 min |
| Oct 31, 5:27 AM CDT | Tornado Warning | LCH | Hardin, Jasper | 23 min |
| Oct 31, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 30 min |
| Oct 31, 6:30 AM CDT | Special Weather Statement | LCH | Newton | 45 min |
| Oct 31, 6:32 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 8:23 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 52 min |
| Oct 31, 8:53 AM CDT | Special Weather Statement | LCH | Jasper | 52 min |
| Oct 31, 12:22 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 12:30 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 6 hr |
| Oct 31, 12:47 PM CDT | Flash Flood Warning | LCH | Jefferson | 6 hr |
| Oct 31, 12:53 PM CDT | Flash Flood Warning | LCH | Orange | 6 hr |
| Oct 31, 2:29 PM CDT | River Flood Warning | LCH | Hardin | 3 days |
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.